# SDR UIEA200400033

- Difficulty date: March 22, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE -HEAT WINDOW LT- DISPLAYED AFTER 1 HOUR CRUISE FLT AT FL330 AND SIMULTANEOUSLY L1 WINDOW CRACKED.  PRESSURIZATION WAS NORMAL.  REPLACED L1 WINDOW HEAT CONTROL UNIT IAW MM 30-41-00 OPERATION CHECK NORMAL.  REMOVED AND REPLACED L1 WINDSHIELD IAW MM 56-11-01 AND OPERATION CHECK NORMAL.  (M)
